Resonance elliptic variational inequalities with discontinuous nonlinearities
Differencialʹnye uravneniâ, Tome 42 (2006) no. 1, pp. 120-125
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2006_42_1_a10,
author = {V. N. Pavlenko and M. A. Pribyl},
title = {Resonance elliptic variational inequalities with discontinuous nonlinearities},
journal = {Differencialʹnye uravneni\^a},
pages = {120--125},
year = {2006},
volume = {42},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2006_42_1_a10/}
}
V. N. Pavlenko; M. A. Pribyl. Resonance elliptic variational inequalities with discontinuous nonlinearities. Differencialʹnye uravneniâ, Tome 42 (2006) no. 1, pp. 120-125. http://geodesic.mathdoc.fr/item/DE_2006_42_1_a10/